# SDR SWAA021394

- Difficulty date: June 22, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 15,330 hours, 9,737 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000911
- Part serial: 2887
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, BOTH LAV'S (FWD AND AFT) WOULD NOT FLUSH.  UNCLOGGED AFT LAV AND REMOVED AND REPLACED FWD LAV PER MM.
